# SDR DL757050072

- Difficulty date: February 1, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- Aircraft time: 59,380 hours, 29,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IR- ON L/O FOUND EMERGENCY EXIT SIGN ABOVE 4L DOOR INOP.  RELAMPED, NO HELP.  REMOVED AND REPLACED SIGN, NO HELP.  INSTALLED ORG.  T/S PER WDM 33-51-11, FOUND PWR SUPPLY M737 FUSE BURNED OUT.   REPLACED FUSE, OPS CK OK.
